# SDR R61A20180516609

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 22,305 hours, 15,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE IN HEAVY CHECK, MAINTENANCE FOUND AFT CABIN FLOORBEAM UPPER WEB CORRODED BETWEEN FR87 AND FR88 RBL 12 TO 42. MAINTENANCE REMOVED AND REPLACED FLOOR WEB AT FR87 AND FR88 IAW SRM 51-40-08. THIS AIRCRAFT REMAINS OUT OF SERVICE FOR DURATION OF THE HEAVY CHECK COMPLETION.
